# SDR A6WA210240334

- Difficulty date: March 1, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Ws 675.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING OF THE MLG TRUNNION LOWER FLANGED, FOUND FOUR PREVIOUSLY OVERSIZED HOLES RT REPAIRED IAW REO 601R-57-21-1607.
